# SDR ASAA2023101745740

- Difficulty date: October 17, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 53,996 hours, 15,997 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Packing
- Part number: M832481906
- Condition: Leaking
- Location: #2 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #2 IDG FREQUENT SERVICING. (#PRI2/ETOPS). GROUNDED - YES. (RESOLVED ON W/O: 1973837 TASKCARD: N/R-00001 ) C/W LEAK CHECK WITH A TEN MINUTE IDLE RUN. FOUND PISTON COVER PLATE LEAKING . PLATE IS BELOW IDG RECONNECT RING & ABOVE AFT FILTER. NO EXTERNAL LEAKAGE IS ALLOWED. IDG PAD DRAIN TUBE WAS BAGGED & NO OIL ACCUMULATED IN BAG. REPLACED O RING @ PISTON COVER PLATE REF CMM 24-11-85. THIS CLEARS TSR. SEAMC STEVE NOTIFIED. NO LEAK NOTED @ THIS TIME.
